# SDR IPXA2018060430282

- Difficulty date: May 17, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,942 hours, 14,897 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR UPPER SPAR CAP HAD CORROSION BETWEEN XORS. 595.5 TO 612.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A7286, REV I/R,  AND EO MD11-5740-68724-A.
